# SDR USAA2011011390205

- Difficulty date: January 4, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT FR42 + 13 INCHES, S23R.  REPLACED SEAT TRACK AT FR42 + 13 INCHES, S23R IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53370500 & D53371110.
